If you need an accessible version of this item please contact JSTOR User Support

On the Origin of the Term "Root

Solomon Gandz
The American Mathematical Monthly
Vol. 33, No. 5 (May, 1926), pp. 261-265
DOI: 10.2307/2299558
Stable URL: http://www.jstor.org/stable/2299558
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
On the Origin of the Term
Preview not available

Page Thumbnails

  • Thumbnail: Page 
261
    261
  • Thumbnail: Page 
262
    262
  • Thumbnail: Page 
263
    263
  • Thumbnail: Page 
264
    264
  • Thumbnail: Page 
265
    265